# SDR AUS20040237

- Difficulty date: March 31, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502R5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pin
- Part number: HC579L1309000
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FAIL SAFE PIN ASSEMBLY OF THE RT FLAP TAB NR 2 HINGE BOLT CRACKED.  FOUND DURING NDT INSPECTION.
